# SDR 2016FA0000312

- Difficulty date: June 28, 2016
- Submitted: June 28, 2016
- Operation: General aviation
- Aircraft: N96CB
- Make and model: Mooney M20J
- Aircraft serial: 243346
- Engine: Lyc IO360A3B6D
- Propeller: Mcauly B2D34C214
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: C290D5JT17
- Part serial: 741730
- Condition: Failed
- Part time: 1,596 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GOVERNOR WAS BENCH CHECKED AND FOUND NOT TO BE ACHIEVING RPM ABOVE 1600.  PRESSURE RELIEF WAS LOW.  CUSTOMER REQUEST O/H OF THE GOVERNOR; AT THIS POINT, THE GOVERNOR WAS DISASSEMBLED AND FOUND TO HAVE INTERNAL DAMAGE OF THE PUMP CAVITY.  DAMAGE FROM AN UNKNOWN SOURCE RENDERED THE GOVERNOR BEYOND ECONOMICAL REPAIR.  REASON FOR LOW RPM IS UNKNOWN.
